A reliability model for multivariate exponential distributions
In this paper, we consider a counting process approach for characterizing a system having dependent component failure rates. We study the transient state probabilities and related reliability properties based on a series of Poisson shocks. We also show that the proposed infinitesimal generator representation can be used to characterize the bivariate exponential distributions of Freund, Marshall-Olkin, Block-Basu and Friday-Patil.
Volume (Year): 98 (2007)
Issue (Month): 5 (May)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Basu, Asit P. & Sun, Kai, 1997. "Multivariate Exponential Distributions with Constant Failure Rates," Journal of Multivariate Analysis, Elsevier, vol. 61(2), pages 159-169, May.
When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:98:y:2007:i:5:p:1033-1042. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.